0-dimensional moduli space of stable rank 2 bundles and differentiable structures on regular elliptic surfaces

Yukio Kametani, Yoshihisa Sato

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)253-267
Number of pages15
JournalTokyo Journal of Mathematics
Volume17
Issue number1
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Stable Rank
Elliptic Surfaces
Moduli Space
Differentiable
Bundle

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

0-dimensional moduli space of stable rank 2 bundles and differentiable structures on regular elliptic surfaces. / Kametani, Yukio; Sato, Yoshihisa.

In: Tokyo Journal of Mathematics, Vol. 17, No. 1, 1994, p. 253-267.

Research output: Contribution to journalArticle

@article{d04bcf8322c747ea8975585fb07d9d26,
title = "0-dimensional moduli space of stable rank 2 bundles and differentiable structures on regular elliptic surfaces",
author = "Yukio Kametani and Yoshihisa Sato",
year = "1994",
doi = "10.3836/tjm/1270128205",
language = "English",
volume = "17",
pages = "253--267",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - 0-dimensional moduli space of stable rank 2 bundles and differentiable structures on regular elliptic surfaces

AU - Kametani, Yukio

AU - Sato, Yoshihisa

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84972545915&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972545915&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270128205

DO - 10.3836/tjm/1270128205

M3 - Article

AN - SCOPUS:84972545915

VL - 17

SP - 253

EP - 267

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -